MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH EXETER X3 RIMFIT ID40 OD60; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH EXETER X3 RIMFIT ID40 OD60; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 63094060
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 01/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Procedure: the patient had left hip replacement history outside cors scope.There was periprosthetic joint infection.Patient underwent two-stages revision arthroplasty (b)(6) 2019, (b)(6) 2019.
 
Additional Manufacturer Narrative
510k provided.An event regarding infection and revision surgery involving an unknown exeter shell was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as product was not returned.Clinician review:no medical records were received for review with a clinical consultant.Device history review: could not be performed as lot code information was not provided.Complaint history review: could not be performed as lot code information was not provided.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Additional information including device details, operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
 
Event or Problem Description
Procedure: the patient had left hip replacement history outside cors scope.There was periprosthetic joint infection.Patient underwent two-stages revision arthroplasty (b)(6) 2019.

Brand Name
EXETER X3 RIMFIT ID40 OD60
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9202286
Report Number0002249697-2019-03527
Device Sequence Number2950381
Product Code JDI
UDI-Device Identifier07613327072341
UDI-Public07613327072341
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K111848
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number63094060
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/20/2019
Supplement Date Received by Manufacturer12/02/2019
Initial Report FDA Received Date10/17/2019
Supplement Report FDA Received Date12/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient Weight81